Corrigendum to “Computing degree based topological indices of algebraic hypergraphs” [Heliyon Volume 10, Issue 15, August 2024, e34696] (Heliyon (2024) 10(15), (S240584402410727X), (10.1016/j.heliyon.2024.e34696))
dc.contributor.author | Alali, Amal S. | |
dc.contributor.author | Sözen, Esra Öztürk | |
dc.contributor.author | Abdioğlu, Cihat | |
dc.contributor.author | Ali, Shakir | |
dc.contributor.author | Eryaşar, Elif | |
dc.date.accessioned | 2025-03-23T19:16:34Z | |
dc.date.available | 2025-03-23T19:16:34Z | |
dc.date.issued | 2025 | |
dc.department | Sinop Üniversitesi | |
dc.description.abstract | In the original published version of this article, there are a few minor figurative and numerical updates: 1. In the proof of Theorem 6, we would like to update the hyperedge to {u1, u4, u5} instead of {u4, u5}. This change affects Figure 2 and 5 (only for Z24).2. In the proof of Theorem 7, hyperedge E3 is extraneous.3. In the proof of Theorem 8, we want to update the degree to d(u10) = 6 instead of d(u10) = 5.As a result of these changes, the numerical values of the topological indices must also be updated. In the published version: Theorem 6: Let [Formula presented]. Then, [Formula presented] [Formula presented] Proof: Let us consider the ideals [Formula presented] are obtained by vertex partition technique. Hence, we get [Formula presented] [Formula presented] [Formula presented] [Formula presented]-Graph and Hypergraph Representations[Figure presented] The authors apologize for the errors. Both the HTML and PDF versions of the article have been updated to correct the errors. © 2025 The Author(s) | |
dc.description.sponsorship | Princess Nourah Bint Abdulrahman University, PNU, (PNURSP2024R231) | |
dc.description.sponsorship | Princess Nourah Bint Abdulrahman University, PNU | |
dc.identifier.doi | 10.1016/j.heliyon.2025.e41876 | |
dc.identifier.issn | 2405-8440 | |
dc.identifier.issue | 4 | |
dc.identifier.scopus | 2-s2.0-85219572654 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.uri | https://doi.org/10.1016/j.heliyon.2025.e41876 | |
dc.identifier.uri | https://hdl.handle.net/11486/4140 | |
dc.identifier.volume | 11 | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Elsevier Ltd | |
dc.relation.ispartof | Heliyon | |
dc.relation.publicationcategory | Diğer | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.snmz | KA_Scopus_20250323 | |
dc.title | Corrigendum to “Computing degree based topological indices of algebraic hypergraphs” [Heliyon Volume 10, Issue 15, August 2024, e34696] (Heliyon (2024) 10(15), (S240584402410727X), (10.1016/j.heliyon.2024.e34696)) | |
dc.type | Erratum |